RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 2, Pages 221–229 (Mi mz830)  

Joachimsthal surfaces in $S^3$

L. A. Masal'tsev

V. N. Karazin Kharkiv National University

DOI: https://doi.org/10.4213/mzm830

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:2, 176–182

Bibliographic databases:

UDC: 514
Received: 10.06.1998
Revised: 10.11.1998

Citation: L. A. Masal'tsev, “Joachimsthal surfaces in $S^3$”, Mat. Zametki, 67:2 (2000), 221–229; Math. Notes, 67:2 (2000), 176–182

Citation in format AMSBIB
\Bibitem{Mas00}
\by L.~A.~Masal'tsev
\paper Joachimsthal surfaces in~$S^3$
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 2
\pages 221--229
\mathnet{http://mi.mathnet.ru/mz830}
\crossref{https://doi.org/10.4213/mzm830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1768423}
\zmath{https://zbmath.org/?q=an:0990.53004}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 2
\pages 176--182
\crossref{https://doi.org/10.1007/BF02686244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800023}


Linking options:
  • http://mi.mathnet.ru/eng/mz830
  • https://doi.org/10.4213/mzm830
  • http://mi.mathnet.ru/eng/mz/v67/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:66
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019